# SDR WX0A2024052432054

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N203NV
- Make and model: Airbus A320-214
- Aircraft serial: 5384
- Aircraft time: 26,898 hours, 16,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 SLIDE DEPLOYED. GROUND CREW ACTIVATED SLIDE AND OPENED DOOR / REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM 25-62-44-000-803-A AND 25-62-44-400-802-A. OPS CHECK GOOD."
